RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2011, Volume 23, Issue 3, Pages 32–56 (Mi dm1151)  

This article is cited in 1 scientific paper (total in 1 paper)

Automaton representation of a free group

S. V. Aleshin


Abstract: We suggest a new example of a free subgroup of a group of automaton substitutions. We present two automata with three states which generate this subgroup; the inner semigroups of these automata are not groups.

DOI: https://doi.org/10.4213/dm1151

Full text: PDF file (239 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2011, 21:4, 407–434

Bibliographic databases:

UDC: 519.7
Received: 01.03.2011

Citation: S. V. Aleshin, “Automaton representation of a free group”, Diskr. Mat., 23:3 (2011), 32–56; Discrete Math. Appl., 21:4 (2011), 407–434

Citation in format AMSBIB
\Bibitem{Ale11}
\by S.~V.~Aleshin
\paper Automaton representation of a~free group
\jour Diskr. Mat.
\yr 2011
\vol 23
\issue 3
\pages 32--56
\mathnet{http://mi.mathnet.ru/dm1151}
\crossref{https://doi.org/10.4213/dm1151}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2895513}
\elib{http://elibrary.ru/item.asp?id=20730394}
\transl
\jour Discrete Math. Appl.
\yr 2011
\vol 21
\issue 4
\pages 407--434
\crossref{https://doi.org/10.1515/DMA.2011.026}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-81555200995}


Linking options:
  • http://mi.mathnet.ru/eng/dm1151
  • https://doi.org/10.4213/dm1151
  • http://mi.mathnet.ru/eng/dm/v23/i3/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Alëshin S.V., “Polugruppy i gruppy avtomatov”, Intellektualnye sistemy, 17:1-4 (2013), 129–141  mathscinet  elib
  • Дискретная математика
    Number of views:
    This page:377
    Full text:124
    References:48
    First page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020